Differential and Integral Equations
- Differential Integral Equations
- Volume 12, Number 3 (1999), 395-418.
Complex multiplicative perturbations of elliptic operators: heat kernel bounds and holomorphic functional calculus
We study heat kernel bounds, regularity on space variables and the holomorphic functional calculus on $L^p$ for operators of type $bA$ where $b$ is a complex bounded function and $A$ is a second-order elliptic operator.
Differential Integral Equations, Volume 12, Number 3 (1999), 395-418.
First available in Project Euclid: 29 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Secondary: 35J15: Second-order elliptic equations 47A60: Functional calculus
Duong, Xuan Thinh; Ouhabaz, El Maati. Complex multiplicative perturbations of elliptic operators: heat kernel bounds and holomorphic functional calculus. Differential Integral Equations 12 (1999), no. 3, 395--418. https://projecteuclid.org/euclid.die/1367265218